# SDR VNAA202108031112

- Difficulty date: August 1, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 12,287 hours, 11,141 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01936
- Condition: Unserviceable
- Location: Right
- Part time: 13,192 hours, 11,933 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH INTO SDF. CREW START NOTICING SMOKE IN THE COCKPIT WHICH STARTED TO GET HEAVY, STARTED BURNING THEIR EYES AND THROAT. THEY THEN GOT A CHIME FROM THE THE CABIN TELLING THEM THAT THEY WERE GETTING THE SMOKE IN THE CABIN. THEY DECLARED AN EMERGENCY AND LANDED, DID NOT HAVE CABIN BRACE. AIRCRAFT WAS EVACUATED ON THE RUNWAY(35R). CAPTAIN STATES THAT THEIR WERE NO APPARENT INJURIES. / PERFORMED SMOKE /ABNORMAL SMELL IN PASSENGER CABIN INSPECTION IAW CRJ900 FIM21-21/22-00-810-806-A01. RH PACK OPS CHECKS GOOD IAW CRJ900 AMM21Âˆ’51Âˆ’00Âˆ’710Âˆ’801.  FOUND LH PACK AUTO TEMP CONTROL SYSTEM FAILED IN FLIGHT AND LH PACK ACM IS SIEZED, AND THE SYSTEM IS FLAGGING MDC B1 CODE 211941, LH PACK OPS CHECKS BAD AT THIS TIME. DEFFERRED COCKPIT TEMP CONTROL SYSTEM PER  MEL 21-61-01 CAT C. / REMOVED LH ACM IAW CRJ900 AMM 21-51-08-000-801. INSTALLED LH ACM IAW CRJ 900 AMM 21-51-08-400-801. OPS AND LEAK CHECK GOOD. THIS CLEARS MEL
